On groups whose word problem is solved by a~counter automaton

Gillian Z. Elston, Gretchen Ostheimer. On groups whose word problem is solved by a~counter automaton. Theoretical Computer Science, 320(2-3):175-185, 2004. [doi]

@article{ElstonO04,
  title = {On groups whose word problem is solved by a~counter automaton},
  author = {Gillian Z. Elston and Gretchen Ostheimer},
  year = {2004},
  doi = {10.1016/j.tcs.2003.09.007},
  url = {http://dx.doi.org/10.1016/j.tcs.2003.09.007},
  researchr = {https://researchr.org/publication/ElstonO04},
  cites = {0},
  citedby = {0},
  journal = {Theoretical Computer Science},
  volume = {320},
  number = {2-3},
  pages = {175-185},
}